# SDR RAIA201308160001

- Difficulty date: August 16, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 31,627 hours, 29,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GUSSET FR59 CORRODED BEYOND LIMITS.  MX REPLACED CENTER GUSSET AT FR59.
